Alternative Medicine/Homeopathic medicine


hi ...I was prescribed lycopodium for persistent candida and stomach problems .i was taking the remedy about 6 months and I recently stopped because I cldnt make it over to the homeopath.ive been off it for one month and I've noticed a lot if vaginal discharge.... I was wondering I this cld be because I stopped takin the remedy. Discharge is clear and liquidy ...with no other  symptoms. Thank you

Dear Linda,
Without knowing all your history, I would offer two thoughts.  It could be you need to take this preparation longer than just 6 months.  Your body may need it, long term . . . until your body actually is healed from the underlying problem causing the candida.  My other thought and you'd need to consult your homeopathic practitioner, but you may have taken the preparation long enough to clear up the initial symptoms and your body is trying to resolve the basic issue.
I wish you well and I think you should contact your practitioner as soon as possible.
Kind Regards,
KD Liz

Alternative Medicine

All Answers

Answers by Expert:

Ask Experts


Kindred Beisinger penname K D Elizabeth Beisinger


I am a Messianic missionary. I am a homeopathic practitioner, as well as an herbalist, reflexologist, iridologist, and author. I believe healing comes from Adonai and we are healed first in our spirit. My website is:


I have practiced reflexology for 25 years, been a Master Herbalist and an Ordained Minister for 10.

Many Voices, Poets of the 20th Century, Creation Therapy, Simply Abundant

©2016 All rights reserved.